zbMATH — the first resource for mathematics

Simplicial cones in potential theory. (English) Zbl 0308.31011

31D05 Axiomatic potential theory
Full Text: DOI EuDML
[1] Alfsen, E. M.: Compact Convex Sets and Boundary Integrals. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0209.42601
[2] Bauer, H.: ?ilovscher Rand und Dirichletsches Problem. Ann. Inst. Fourier11, 89-136 (1961) · Zbl 0098.06902
[3] Bauer, H.: Propriétés fines des fonctions hyperharmoniques dans une théorie axiomatique du potentiel. Ann. Inst. Fourier15, 137-154 (1965) · Zbl 0127.05401
[4] Bauer, H.: Harmonische Räume und ihre Potentialtheorie. Lecture Notes in Mathematics22. Berlin-Heidelberg-New York: Springer 1966
[5] Bliedtner, J., Hansen, W.: Simplexes et espaces harmoniques. C. R. Acad. Sc. Paris278, 757-759 (1974) · Zbl 0284.31010
[6] Bliedtner, J., Hansen, W.: Cônes de fonctions surharmoniques. Caractérisation de la frontière de Choquet. C. R. Acad. Sc. Paris278, 1299-1301 (1974) · Zbl 0286.31009
[7] Boboc, N., Cornea, A.: Convex cones of lower semicontinuous functions. Rev. Roum. Math. Pures Appl.12, 471-525 (1967) · Zbl 0155.17301
[8] Brelot, M.: Sur l’approximation et la convergence dans la théorie des fonctions harmoniques ou holomorphes. Bull. Soc. Math. France73, 55-70 (1945) · Zbl 0061.22804
[9] Brelot, M.: Sur un théorème de prolongement fonctionel de Keldych concernant le problème de Dirichlet. J. Anal. Math.8, 273-288 (1960/61) · Zbl 0111.09604 · doi:10.1007/BF02786852
[10] Choquet, G.: Lectures on Analysis II. New York: Benjamin 1969 · Zbl 0181.39602
[11] Constantinescu, C.: Some properties of the balayage of measures on a harmonic space. Ann. Inst. Fourier17, 273-293 (1967) · Zbl 0159.40804
[12] Constantinescu, C., Cornea, A.: Potential Theory on Harmonic Spaces. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0248.31011
[13] Debiard, A., Gaveau, B.: Potential fin et algèbres de fonctions analytiques I. J. Funct. Anal.16, 289-304 (1974) · Zbl 0297.31004 · doi:10.1016/0022-1236(74)90075-5
[14] De La Pradelle, A.: A propos du mémoire de G.F. Vincent-Smith sur l’approximation des fonctions harmoniques. Ann. Inst. Fourier19, 355-370 (1969) · Zbl 0181.40402
[15] Edwards, D. A.: Minimum-stable wedges of semicontinuous functions. Math. Scand.19, 15-26 (1966) · Zbl 0146.37002 · doi:10.1016/S0076-5392(09)60207-1
[16] Edwards, D. A., Vincent-Smith, G. F.: A Weierstrass-Stone theorem for Choquet simplexes. Ann. Inst. Fourier18, 261-282 (1968) · Zbl 0172.15604
[17] Effros, E. G., Kazdan, J. L.: Applications of Choquet simplexes to elliptic and parabolic boundary value problems. J. Diff. Equ.8, 95-134 (1970) · Zbl 0255.46018 · doi:10.1016/0022-0396(70)90040-9
[18] Effros, E. G., Kazdan, J. L.: On the Dirichlet problem for the heat equation. Indiana Math. J.20, 683-693 (1971) · Zbl 0216.12702 · doi:10.1512/iumj.1971.20.20054
[19] Fuglede, B.: Finely Harmonic Functions. Lecture Notes in Mathematics289. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0248.31010
[20] Hansen, W.: Potentialtheorie harmonischer Kerne. In: Seminar über Potentialtheorie. 103-159. Lecture Notes in Mathematics69. Berlin-Heidelberg-New York: Springer 1968
[21] Köhn, J., Sieveking, M.: Reguläre und extremale Randpunkte in der Potentialtheorie. Rev. Roum. Math. Pures Appl.12, 1489-1502 (1967) · Zbl 0158.12804
[22] Luke?, J.: Principal solution of the Dirichlet problem in potential theory. Comm. Math. Univ. Carolinae14, 773-778 (1973) · Zbl 0265.31016
[23] Mokobodzki, G., Sibony, D.: Cônes adaptés de fonctions continues et théorie du potentiel. Séminaire Choquet: Initiation à l’analyse6, 35 p. (1966/67)
[24] Sibony, D.: Cônes de fonctions et potentiels. Lecture Notes, McGill University, Montreal 1968 · Zbl 0153.15601
[25] Taylor, P. D.: Is the heat equation simplicial? In: Facial structure of compact convex sets and applications, 102-105. Advanced Study Institute. Univ. Coll. of Swansea 1972
[26] Watanabe, H.: Simplexes on a locally compact space. Nat. Sc. Rep. Ochanomizu Univ.23, 35-42 (1972) · Zbl 0266.31005
[27] Watanabe, H.: On balayaged measures and simplexes in harmonic spaces. Nat. Sc. Rep. Ochanomizu Univ.23, 61-68 (1973) · Zbl 0267.31010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.